# SDR DL76L952068

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Burned
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING L/O CHECK, SMOKE WAS SEEN COMING FROM FORWARD CABIN AREA, GROUND POWER WAS IMMEDIATELY DISCONNCTED, FOUND THREE SHORTED WIRES INSIDE LEFT SEAT ATTACH TRACK AT SEAT LOCATIONS 1C AND 2C.  SHORT CAUSED MINOR BURN DAMAGE TO AREA.  REPAIRED SHORTED WIRING FOR SEAT FOOT REST MOTOR AND REPLACED ADJACENT DAMAGED CABLE ASSEMBLY.
